Hello. In my effort to understand why I am having such side effects with Carvedilol I have been reading the various posts but have not seen any mentioning leg and joint pain. I am 74 and I had been having fluctuations in my heart, like a fluttering, so went to a heart specialist to get checked out. He had me wear a heart monitor. When results came in he said at one point my heart beat really fast 17 times in a row. He felt I needed a beta blocker to prevent that from getting worse. So I agreed and began with a low dose and finally a 6.25 tabs twice daily. My side effects only started after several months of first 3.15 twice a day then 6.25 twice a day. I am a side sleeper and the pain has become so bad I cannot sleep on my left side. Tylenol helps very little. I had no joint or leg problems before starting on Carvedilol. Now my leg is aching all the time. I had to purchase an elastic knee brace to help with my knee pain through the day. When I discussed these effects with my doctor he more or less said that it had nothing to do with Carvedilol. I told him that before I came to him and got on this drug I had no joint pain in my knee and hip. On top of that I have terrible insomnia making day to day activities harder. Has anyone else had severe joint pain from this drug? I am now cutting pills in half to try to wean myself off this beta blocker. He also had me try Bystolic at one point, but it did not work for me. Now he wants me to try Atenolol. I do not see the point of another beta blocker as apparently my body does not like them. I am a person with several drug allergies. There must be another solution. Thanks for any suggestions.